Integrability and Algebraic Solutions for Planar Polynomial Differential Systems with Emphasis on the Quadratic Systems

  • Laurent Cairó Departement de Mathematiques, Université d'Orleans
  • Marc R. Feix Departement de Mathematiques, Université d'Orleans
  • Jaume Llibre Departament de Matematiques, Universitat Autonoma de Barcelona

Resumo

The paper is divided into two parts. In the first one we present a survey about the theory of Darboux for the integrability of polynomial differential equations.

Downloads

Não há dados estatísticos.
Como Citar
Cairó, L., Feix, M., & Llibre, J. (1). Integrability and Algebraic Solutions for Planar Polynomial Differential Systems with Emphasis on the Quadratic Systems. Resenhas Do Instituto De Matemática E Estatística Da Universidade De São Paulo, 4(2), 127-161. Recuperado de https://www.revistas.usp.br/resenhasimeusp/article/view/74922
Seção
Contents